MathSciNet Relay Station
MathSciNet bibliographic data
MR1491876 (2000j:14074) 14L30 (20G25)
Sage, Daniel S. The geometry of fixed point varieties on affine flag manifolds. Trans. Amer. Math. Soc. 352 (2000), no. 5, 2087–2119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement